# SDR DALA12005283125

- Difficulty date: August 4, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOORBEAM AT FR 14 Y-81 UNDERNEATH OF RAIL HAS CORROSION.  REMOVED AND REPLACED FR 14 BEAM Y-81 IAW SRM 51-42-11.
